MathSciNet Relay Station
MathSciNet bibliographic data
MR1629599 62M10
Robinson, Peter M.; Zaffaroni, Paolo Nonlinear time series with long memory: a model for stochastic volatility. J. Statist. Plann. Inference 68 (1998), no. 2, 359–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement